# SDR SIMA2020032320002

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON FWD LOWER YOKE FWD ENGINE MOUNT BRACKET IS CRACKED-C/A-ACCOMPLISHED REPAIR OF LH PYLON FWD LOWER YOKE FWD ENGINE MOUNT BRACKET IAW ENVOY ERS-EM-54MR-698
